Sharp maximal function estimates for multilinear singular integrals with non-smooth kernels

Ruming Gong*, Li Ji

*Corresponding author for this work

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    In this article we obtain weighted norm estimates for multilinear singular integrals with non-smooth kernels and the boundedness of certain multilinear commutators by making use of a sharp maximal function.

    Original languageEnglish
    Pages (from-to)333-348
    Number of pages16
    JournalAnalysis in Theory and Applications
    Volume25
    Issue number4
    DOIs
    Publication statusPublished - Dec 2009

    Fingerprint Dive into the research topics of 'Sharp maximal function estimates for multilinear singular integrals with non-smooth kernels'. Together they form a unique fingerprint.

  • Cite this